# SDR SWAA2024082227643

- Difficulty date: August 19, 2024
- Submitted: August 22, 2024
- Operation: Air carrier
- Aircraft: N8848Q
- Make and model: Boeing 737-8
- Aircraft serial: 67795
- Aircraft time: 4,713 hours, 2,653 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Loose
- Location: Slide
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT. SIDE AFT SLIDE DOOR COVER LOOSE<[01] RESECURRED AFT DOOR SLIDE COVER PER SIP
